# SDR RYNA2008122200046

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 51,753 hours, 32,999 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 59516395001
- Part serial: EFS40809
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LANDING NLG FAILED TO EXTEND CHECKED TILLER ALIGNMENT MLG INDICATION WAS GREEN NLG INDICATION RED NLG PEDESTAL PIN WAS FLUSH.  REACCOMPLISHED GEAR EXTENSION NLG INDICATED SAFE.  AIRCRAFT WAS FERRIED TO HAMILTON IN TUS FOR TROUBLESHOOTING.  JACKED FWD NOSE SECTION AND TROUBLESHOT FOUND DEFECTIVE BUNGEE CYLINDER, REMOVED AND REPLACED IAW MD-80 MM 32-32-07.  ACCOMPLISHED RETRACTION TEST SEVERAL CYCLES NLG EXTENDS AND RETRACTS NORMALLY WITHOUT BINDING ALL LIGHT INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
